# SDR 9512289178

- Difficulty date: August 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3310L
- Make and model: Doug DC-9-14
- Aircraft serial: 45705
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fence
- Condition: Separated
- Location: Lt Wing
- Stage of operation: DE
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

DTW-DSM - DURING DESCENT, THE LEFT WING LEADING EDGE FENCE SEPARATED FROM THE AIRCRAFT.  NO ENGINE OR CONTROL DISCREPANCIES NOTED, LANDED DSM WITHOUT FURTHER INCIDENT.  REPLACED AND RESEALED LEFT WING FENCE.  INSPECTED NR 1 ENGINE AND LEFT WING TRAILING EDGE FOR FOD, NO TROUBLE FOUND.
